# SDR IPXA2023112605270

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5360710I1DETA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: R/H WTB T-CHORD, RBL 63, FOUND EXFOLIATED CORROSION. INSTALLED T-CHORD AT RBL 63 BETWEEN FS 1180 TO FS 1240 IAW SRM 51-40-02-0G. REF, STEP 14 WORK VERIFIED. INSTALLED T-CHORD AT RBL 63 BETWEEN FS 1180 TO FS 1240 .INSPECTED.
